I'm using pro-gest to limit my monthly auras and it's a life-saver. What upsets me is my lack of concentration (it's definitely getting worse as I get older) and my reluctance to take responsibility for things. I take 800mg of Tegretol per day and have used this drug since I was 9 yrs old. I'm already showing signs of perimenopause at 42! I had my thyroid removed 5 years ago. Anything to help my foggy thinking would be greatly appreciated. Thank you, Kate
How long have you been using the pro-gest? It's interesing it helps with auras as it used mainly for hormone therapy in memopause. Anyhow, I am not sure if you have thyroid meds, the pro-gest or anything else that could be combining with the tegretol to create this foggy sensuation. I'm guessing it is more from a drug interaction or changing imbalance from the drugs than it is from the last seiure. I do know some women find a reduction in seizures as they go through the hormonal change of memopause so maybe it is even time to discuss your tegretol levels with your neurologist and/or family doctor. Be sure he/she knows all drugs and herbal supplements you are taking.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2010 • 1 answer
I was taking Lamictal for over 20 years. Then I was switched to generic. Now I still have seizures,?
Posted 18 Jan 2014 • 1 answer
Posted 5 Aug 2015 • 1 answer
Posted 25 Jan 2016 • 1 answer
My son has been using Lamictal for some years now for seizure control and has developed significant?
Posted 5 May 2016 • 2 answers